# SDR SWAA2013012111648

- Difficulty date: January 2, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: MS21042LB
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR JAMB - AFT SIDE, UPPER AND LWR CHAFE CLIPS CRACKED.  REMOVED AND REPLACED UPPER AND LOWER CLIPS AFT SIDE OF RT FWD EMERGENCY EXIT DOOR JAMB AS PER B717 SRM 51-41-08.
